# SDR SWAA2022081828154

- Difficulty date: July 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT 2022-365483 / [01] REPLACED WEB - INTERCOSTAL LOC. BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:149A8100 SHEET:1 REV:-;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOC. BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:149A8100 SHEET:1 REV:- SEE INDIVIDUAL SING OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL LOC. BS847 TO BS867 AT LEVEL LBL30 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:149A8100 SHEET:1 REV:- SEE INDIVIDUAL SING OFF BELOW. AS RII
